# SDR USAA20090923SB150

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT LEFT EXIT HATCH AND CENTER AISLE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT POWER SUPPLY M1134 PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
